MENU
Family Weekend
Find Events

Upcoming Events

Events List Navigation

September 2016

Registration

September 23 @ 12:00 pm - 8:00 pm
R. G. Wanek Center, Main Level

Conferences with Faculty

September 23 @ 12:00 pm - 5:00 pm

Schedule in Advance by calling 336.841.9478

Find out more »

Movie: “Finding Dory”

September 23 @ 3:00 pm - 4:30 pm
R. G. Wanek Center, Extraordinaire Cinema
dory

The friendly-but-forgetful blue tang fish reunites with her loved ones, and everyone learns a few things about the real meaning of family along the way.

Find out more »

HPU’s 2016-2017 Common Read Session

September 23 @ 3:00 pm - 4:00 pm
Cottrell Hall, International Ballroom
american way

Join Scott Wojciechowski, Director of First Year Residential Education, and Jenn Brandt, Assistant Professor of English and Director of the Common Experience for a discussion of Tracie McMillan's The American Way of Eating, HPU's 2016-2017 common read. The American Way of Eating is one component of this year's common experience "Growing Our Future," which considers the creation of just and sustainable food systems from the ground to the table. Join the conversation and find out how faculty, staff, and students from across campus are considering…

Find out more »

Campus Walking Tour

September 23 @ 4:00 pm - 5:30 pm
R. G. Wanek Center, Main Level
Family Weekend Slider

Please arrive 15 minutes before the scheduled tour time, the tour group will leave on time.  This is a walking tour of campus, so please dress accordingly, and plan on allotting 1.5 hours.

Find out more »

Parents Council Meeting and Information Session

September 23 @ 4:00 pm - 5:30 pm
Cottrell Hall, Baur Institute for Executive Education

The High Point University Parents Council is open to all parents who are interested in supporting High Point University’s mission to deliver educational experiences that enlighten, challenge and prepare students to lead lives of significance in complex global communities through a variety of support and volunteer opportunities that assist in enhancing the student and parent experience.

Find out more »

Charcoal Pony Improv Show

September 23 @ 7:00 pm - 8:00 pm
Hayworth Fine Arts Center, Pauline Theatre
charcoal pony 2

HPU's student improve group will perform a comedy show that is completely improvised on the spot. The members will act out scenes and games based on audience suggestions. Come prepared to laugh until it hurts.

Find out more »

Women’s Volleyball vs. Liberty

September 23 @ 7:00 pm - 9:00 pm
Millis Athletic/Convocation Center
10169327_878003165546294_8079636801879501849_n

Cheer on the volleyball team as they play against Liberty.

Find out more »

Family Bingo

September 23 @ 7:30 pm - 9:00 pm
Slane Student Center, Gym
DSC_1096

It’s simple – play bingo and win prizes! Plus meet other HPU students and their families at this popular Family Weekend event. The games are ongoing from 7:30 p.m. – 9:00 p.m. Feel free to drop in at any time.

Find out more »

Movie

September 23 @ 9:00 pm - 10:30 pm
R. G. Wanek Center, Extraordinaire Cinema

5K Family Fun Run

September 24 @ 8:00 am - 9:00 am
Slane Student Center, Outdoor Basketball Courts
DSC_7581

Lace up your running shoes and join us for the annual HPU Family Fun Run! The 5K (3.1 mile) Fun Run/Walk route navigates through the beautiful High Point University Campus. Race Registration begins at 7:00am.  

Find out more »

Registration

September 24 @ 8:00 am - 3:00 pm
R. G. Wanek Center, Main Level

Faculty Lecture Series:

September 24 @ 9:30 am - 10:30 am
Wilson Commerce, Ballroom

University Update with the President *

September 24 @ 11:00 am - 12:30 pm
Hayworth Fine Arts Center
DSC_7577

Join High Point University’s President Dr. Nido Qubein in a session on growth and progression at HPU. **Due to space, only guests with badges will be seated. Overflow seating will be in the R. G. Wanek, Extraordinaire Cinema.  Seating is limited, available first come, first serve.** *HPU Family Weekend Badge and/or a student Passport is required for access to this event.  Guests with badges and/or student Passports will be welcomed 60 minutes before start time.

Find out more »

Greek Life Information Session

September 24 @ 1:30 pm - 2:30 pm
Wanek Center, Extraordinaire Cinema

During this session, we will review the policies and procedures involved in joining a fraternity or sorority and answer your questions.  If your son or daughter is interested in participating in recruitment, or just wants to know more about Greek Life at HPU, we encourage you to attend.

Find out more »

Faculty Lecture Series:

September 24 @ 1:30 pm - 2:30 pm
Phillips Hall, Francis Auditorium

Campus Walking Tour

September 24 @ 2:00 pm - 3:30 pm
R. G. Wanek Center, Main Level
Family Weekend Slider

Please arrive 15 minutes before the scheduled tour time, the tour group will leave on time.  This is a walking tour of campus, so please dress accordingly, and plan on allotting 1.5 hours.

Find out more »

Garden Lecture: What’s Growing on at HPU!

September 24 @ 3:00 pm - 4:30 pm
Roberts Hall Reflecting Pool,
Wilson
+ Google Map
DSC_2430

Curator of Grounds, Mr. Jon Roethling, will tour some of the newest additions and enhancements to the campus landscape. Highlights will include the new Reflecting Pool, Quilt Garden, & Butterfly Garden as well as many seasonal highlights as yet to be determined by Mother Nature.  

Find out more »

Movie: “Finding Dory”

September 24 @ 3:00 pm - 4:30 pm
R. G. Wanek Center, Extraordinaire Cinema
dory

The friendly-but-forgetful blue tang fish reunites with her loved ones, and everyone learns a few things about the real meaning of family along the way.

Find out more »

Choral Concert *

September 24 @ 4:00 pm - 5:00 pm
Hayworth Fine Arts Center
DSC_8582

The Choral Department, consisting of University Singers, Chamber Singers, Chapel Choir, and Women’s Choir, will present an exciting program of choral music from ancient to modern and incorporate a wide variety of styles. *HPU Family Weekend Badge and/or a student Passport is required for access to this event.  Guests with badges and/or student Passports will be welcomed 60 minutes before start time.

Find out more »
+ Export Listed Events